A discrete four vertex theorem
Journal article, 2008

A discrete four vertex theorem is proved for a general plane polygon using a method of proof that also yields a proof, that appears to be new, for the classical four vertex theorem.

POLYGONS

four vertex theorem

polygons

Author

Björn E. J. Dahlberg

University of Gothenburg

Chalmers, Mathematical Sciences

Geometriae Dedicata

0046-5755 (ISSN) 1572-9168 (eISSN)

Vol. 133 111-128

Subject Categories

Mathematics

Mathematical Analysis

DOI

10.1007/s10711-008-9238-0